Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 59, NWS Buffalo, NY

July 5, 2014

NWS Buffalo, NY issued this small craft advisory at Jul 5, 2014, 1:46 PM EDT. It took effect at Jul 6, 2014, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2014, 1:46 PM EDT (17:46 UTC)
In effect from
Jul 6, 2014, 10:00 AM EDT
Expired
Jul 6, 2014, 8:00 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WHUS71 KBUF 051746
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
146 PM EDT SAT JUL 5 2014

LEZ020-040-041-LOZ030-042-060200-
/O.NEW.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
146 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-060000-
/O.CON.KBUF.SC.Y.0058.000000T0000Z-140706T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
146 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
016 
WHUS71 KBUF 051919
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EDT SAT JUL 5 2014

LOZ045-060000-
/O.CON.KBUF.SC.Y.0058.000000T0000Z-140706T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
319 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-040-041-LOZ030-042-060330-
/O.CON.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
319 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
347 
WHUS71 KBUF 060003
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
803 PM EDT SAT JUL 5 2014

LOZ045-060115-
/O.EXP.KBUF.SC.Y.0058.000000T0000Z-140706T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
803 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LEZ020-040-041-LOZ030-042-060815-
/O.CON.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
803 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
SUNDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
047 
WHUS71 KBUF 060545
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
145 AM EDT SUN JUL 6 2014

LEZ020-040-041-LOZ030-042-061345-
/O.CON.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
145 AM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
468 
WHUS71 KBUF 060858
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
458 AM EDT SUN JUL 6 2014

LEZ020-040-041-LOZ030-042-061700-
/O.CON.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
458 AM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
192 
WHUS71 KBUF 061146
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
746 AM EDT SUN JUL 6 2014

LEZ020-040-041-LOZ030-042-062000-
/O.CON.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
746 AM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
902 
WHUS71 KBUF 061354
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
954 AM EDT SUN JUL 6 2014

LEZ020-040-041-LOZ030-042-062200-
/O.CON.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/
/O.NEW.KBUF.SC.Y.0060.140707T1300Z-140708T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
954 AM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM EDT MONDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-062200-
/O.NEW.KBUF.SC.Y.0060.140707T1300Z-140708T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
954 AM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM EDT MONDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
698 
WHUS71 KBUF 061845
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
245 PM EDT SUN JUL 6 2014

LEZ020-040-041-LOZ030-042-070245-
/O.CON.KBUF.SC.Y.0059.000000T0000Z-140707T0000Z/
/O.CON.KBUF.SC.Y.0060.140707T1300Z-140708T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
245 PM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT
MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-070245-
/O.CON.KBUF.SC.Y.0060.140707T1300Z-140708T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
245 PM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT
MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
689 
WHUS71 KBUF 070009
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
809 PM EDT SUN JUL 6 2014

LEZ020-040-041-LOZ030-042-070815-
/O.EXP.KBUF.SC.Y.0059.000000T0000Z-140707T0000Z/
/O.CON.KBUF.SC.Y.0060.140707T1300Z-140708T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
809 PM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT
MONDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-070815-
/O.CON.KBUF.SC.Y.0060.140707T1300Z-140708T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
809 PM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT
MONDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 1:35 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 5, 1:35 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
135 PM EDT SAT JUL 5 2014

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER WESTERN PENNSYLVANIA WILL SETTLE OFF THE
ATLANTIC COAST ON SUNDAY. CLOUDS WILL INCREASE ON SUNDAY AS A TROUGH
OF LOW PRESSURE APPROACHES THE LOWER GREAT LAKES. THIS TROUGH WILL
USHER IN THE RETURN OF SHOWERS AND THUNDERSTORMS ALONG WITH WARM AND
MUGGY CONDITIONS FOR THE FIRST HALF OF THE COMING WEEK WITH
GENERALLY DRIER CONDITIONS EXPECTED FOR THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
GENERALLY CLEAR WITH SCATTERED CU CLOUDS CONTINUE OVER THE REGION AS
HIGH PRESSURE AND ASSOCIATED SUBSIDENCE CRESTS.  AFTER SUNSET...CU
WILL DISSIPATE AND WINDS WILL SUBSIDE. A SOUTHWESTERLY RETURN FLOW
WILL BEGIN TO ADVECT WARMER AIR INTO THE AREA TONIGHT AS THE HIGH
MOVES OFF THE EAST COAST AND A TROUGH OF LOW PRESSURE SETTLES INTO
THE CENTRAL GREAT LAKES.  THIS WILL RESULT IN WARMER TEMPERATURES
TONIGHT WITH LOWS RANGING FROM AROUND 50 IN THE SOUTHERN TIER TO THE
LOWER 60S EAST OF THE LAKES WITH 50S ELSEWHERE. THERE MAY BE AREAS
OF VALLEY FOG ONCE AGAIN IN THE WESTERN SOUTHERN TIER.

SOUTHWEST FLOW STRENGTHENS ON SUNDAY WITH MID AND HIGH LEVEL CLOUDS
INCREASING. WIND GUSTS MAY REACH 25-30 MPH SUNDAY AFTERNOON WEST OF
A ROC TO JHW LINE. A TROUGH TO THE WEST SHOULD REMAIN FAR ENOUGH
AWAY TO KEEP ANY RAIN WEST OF THE REGION ON SUNDAY.  MAX TEMPS WILL
BE WITHIN A FEW DEGREEES OF 80F...COOLER NEAR THE LAKES.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
HIGH PRESSURE WILL BE CENTERED OFF THE SOUTHEAST COAST ON SUNDAY
BRINGING A SOUTHWEST FLOW ACROSS NEW YORK. THIS WILL BEGIN A RETURN
TO WARMER AND MORE HUMID TEMPERATURES FOR THE START OF THE NEW WEEK.
A SURFACE LOW WILL BE OVER WESTERN ONTARIO PROVINCE APPROACHING THE
UPPER GREAT LAKES BENEATH A LOW AMPLITUDE TROUGH EMBEDDED IN ZONAL
FLOW ALOFT. THE HIGH PRESSURE WILL ENSURE DRY CONDITIONS SUNDAY WITH
AN INCREASE IN CLOUDINESS FROM THE WEST AHEAD OF THE SURFACE LOW.
THE APPROACH OF THE LOW WILL TIGHTEN THE PRESSURE GRADIENT OVER NEW
YORK WITH BREEZY WINDS FOUND THROUGH THE AFTERNOON. ZONAL FLOW
ALOFT WILL KEEP TEMPERATURES NEAR EARLY JULY CLIMO.

SUNDAY NIGHT THE SURFACE LOW WILL SHIFT NORTH OF THE GREAT LAKES TO
WESTERN QUEBEC WHILE ITS COLD FRONT SHIFTS OVER THE CENTRAL GREAT
LAKES. AN ELEVATED PRESSURE GRADIENT WILL REMAIN OVER WESTERN AND
NORTH-CENTRAL NEW YORK WITH WINDS REMAINING BREEZY OVERNIGHT AHEAD
OF THE COLD FRONT. DEWPOINTS WILL RISE INTO THE LOW TO MID 60S
OVERNIGHT WHICH WILL KEEP LOW TEMPERATURES FROM FALLING MUCH. THE
APPROACH OF THE FRONT WILL ALSO NECESSITATE A CHANCE FOR SOME
SHOWERS AND THUNDERSTORMS BY DAYBREAK.

ON MONDAY THE COLD FRONT WILL CROSS UPSTATE NEW YORK WITH A 40+KT
LOW LEVEL JET PROVIDING ADDITIONAL FORCING FOR SHOWERS AND
THUNDERSTORMS. FORECAST MUCAPE OF 500-1500 J/KG WILL PROVIDE THE
INSTABILITY NEEDED FOR THUNDERSTORMS WHILE 0-6KM BULK SHEAR VECTORS
TO 40KTS WILL BRING A THREAT FOR SEVERE CELLS CAPABLE OF DAMAGING
WINDS AND POSSIBLE LARGE HAIL. SPC INCLUDES NY IN A 5% SEVERE STORM
PROBABILISTIC OUTLOOK FOR MONDAY. HAVE CONTINUED LIKELY POPS ON
MONDAY FALLING BACK TO LOW CHANCE POPS MONDAY NIGHT BEHIND THE
FRONT. TEMPS WILL BE A TOUCH WARMER ESPECIALLY TOWARD THE FINGER
LAKES WHERE MORE SUN IS EXPECTED AHEAD OF THE FRONT. DEWPOINTS IN
THE UPPER 60S TO AROUND 70 WILL BRING BACK THAT STICKY FEEL TO THE
AIR.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
BROAD MID-LEVEL TROUGHINESS SETTLING OVER THE GREAT LAKES WITH
EMBEDDED SHORTWAVE DISTURBANCES WILL CONTINUE A THREAT FOR ADDITIONAL
ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK. THE HIGHEST
CHANCES IN THE LONG TERM PERIOD WILL BE TUESDAY WHERE MODELS SHIFT
ANOTHER COLD FRONT ACROSS OUR REGION IN THE PRESENCE OF AN UNSTABLE
AND HIGHLY SHEARED ENVIRONMENT. A CHANCE LINGERS INTO WEDNESDAY BUT
WEDNESDAY NIGHT THROUGH FRIDAY NIGHT MODELS BUILD HIGH PRESSURE OVER
OUR REGION WITH A RETURN TO DRY WEATHER FOR LATE NEXT WEEK. WITHOUT
A HIGHLY AMPLIFIED UPPER LEVEL JET EXPECT TEMPERATURES TO RUN WITHIN
A FEW DEGREES EITHER SIDE OF CLIMO.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
CLEAR TO SCT HIGH CLOUDS TONIGHT...10-15K FT CLOUD DECK WILL MOVE
INTO THE AREA FROM WEST TO EAST ON SUNDAY. WEST-SOUTHWEST SURFACE
WINDS 10-15KTS THROUGH 00Z...LESS THAN 10 KNOTS OVERNIGHT...AND
INCREASING TO 15 TO 20 KNOTS AFTER 14Z SUN.

OUTLOOK...
SUNDAY NIGHT...NO SIGNIFICANT WEATHER EXPECTED.
MONDAY THROUGH WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.
THURSDAY...NO SIGNIFICANT WEATHER EXPECTED.

&&

.MARINE...
HIGH PRESSURE OVER UPPER OHIO VALLEY WILL SETTLE OFF THE EAST COAST
ON SUNDAY. WINDS SHOULD DIMINISH TONIGHT...HOWEVER WITH THE LOWER
GREAT LAKES ON THE NORTHERN PERIPHERY OF THE HIGH...WINDS WILL NOT
DIMINISH BELOW 10-15 KNOTS AND WAVES WILL REMAIN GENERALLY CHOPPY
THROUGH SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
SUNDAY AFTERNOON ON LAKE ERIE AND WESTERN LAKE ONTARIO AHEAD OF AN
APPROACHING FRONTAL BOUNDARY...SMALL CRAFT ADVISORIES HAVE BEEN
POSTED FOR THOSE AREAS ON SUNDAY.  ANOTHER WINDY DAY ON MONDAY IS
LIKELY WITH SOUTHWEST WINDS AROUND 25 KNOTS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM TO 8 PM EDT SUNDAY FOR LEZ020-
         040-041.
         SMALL CRAFT ADVISORY FROM 10 AM TO 8 PM EDT SUNDAY
         FOR LOZ030-042.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LOZ045.

&&

SYNOPSIS...FRANKLIN
NEAR TERM...FRANKLIN
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...FRANKLIN
MARINE...FRANKLIN
Hazardous weather outlook, Jul 5, 4:50 AM EDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
450 AM EDT SAT JUL 5 2014

NYZ001>008-010>014-019>021-085-060900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
450 AM EDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY BETWEEN MONDAY AND
MONDAY EVENING...SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WINDS AND LARGE HAIL ALONG WITH HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-060900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
450 AM EDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY BETWEEN MONDAY AND
MONDAY EVENING...SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SMITH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:36 AM EDTSmall Craft AdvisoryBUF12 hr

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.